PubMed Health⌕ Search

Biomedical subjects

I Jáuregui

Publications and source records attributed to I Jáuregui.

22 records · Page 2Linked to original sources

Serum sickness related to current procedures of in vitro fertilization--a case report.

A variety of cutaneous and systemic adverse reactions related to procedures of in vitro fertilization (IVF) have been reported, among them skin reactions secondary to LHRH agonists--attributed to nonspecific histamine release--and a serum sickness-like syndrome which appears to be related to heterologous sera contained in the rinsing solution for graafian follicles. We report here the case of a 41-year-old woman who on two occasions suffered from clinical features consistent with serum sickness after being submitted to current IVF protocols. A specific IgG-mediated reaction against bovine serum albumin (BSA) was demonstrated. The avoidance of BSA or other heterologous sera in the rinsing solutions for graafian follicles is advisable in all IVF protocols, since it adds an unnecessary risk of developing immune complex-related illness.

Adult↗

Extrinsic allergic alveolitis caused by esparto (Stipa tenacissima).

Extrinsic allergic alveolitis (EAA) are clinical entities of growing importance. The discovered etiological agents which can induce them, organic and inorganic substances of low molecular weight which are frequently found in the laboral environment, are every day more numerous. In the group of substances which are rarely implied in EAA etiology, we must mention esparto (Stipa tenacissima), a grass of the graminea family widely used in Spain. The EAA caused by Stipa tenacissima inhalation in known as stipatosis, a disease with poorly systematized clinical manifestations because of the few cases described in the literature so far. Our purpose in this report is to show the second case, in world literature, of EAA correctly characterized.

Adult↗

Allergic contact dermatitis from tromantadine.

Tromantadine is a topical antiviral agent derived from amantadine. In previous reports, 5% of treated patients developed contact allergy. We report the case of a 28-year-old woman who had a sudden worsening of a lip herpes after treatment with a tromantadine ointment, with strong positive patch testing to this substance. The purpose of this paper is to call attention to the fact that tromantadine is still widely used in several European countries as a second-line therapy for lip herpes, and therefore, new cases of sensitization to tromantadine are likely to occur.

Administration, Topical↗